# SDR ASAA2013011493677

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,537 hours, 5,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Temp Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 340, PUSHED MASTER CAUTION RECALL AND THE RT PACK LIGHT ILLUM ON THE OVERHEAD, FOLLOWED THE QRH, INDICATES PRIMARY OR SECONDARY CONTROL FAILURE NO FURTHER ACTION REQ.   PERFORMED NR 2 PACK TEMP CONTROLLER BITE CK REF FIM 21-62, TASK 801, LOGGED TCV FAULT LAST FLT.  PERFORMED FIM 21-62 TASK 831, TCV VALVE FAULT ISOLATION.  FAULT CLEARED, NO HISTORY LAST 60 DAYS. GROUND FUNCTIONAL TEST PASSED.
